Reductions of locally conformal symplectic structures and de Rham cohomology tangent to a foliation

Tom 82 / 2008

Wojciech Domitrz Banach Center Publications 82 (2008), 45-53 MSC: Primary 53D20; Secondary 53C12, 14F40. DOI: 10.4064/bc82-0-3

Streszczenie

We define a procedure of reduction of locally conformal symplectic structures. We find a necessary and sufficient condition for this reduction to hold in terms of a special kind of de Rham cohomology class (tangent to the characteristic foliation) of the Lee form.

Autorzy

  • Wojciech DomitrzFaculty of Mathematics and Information Science
    Warsaw University of Technology
    Plac Politechniki 1
    00-661 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek